# SDR SWAA2019121739754

- Difficulty date: December 3, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N921WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36626
- Aircraft time: 40,153 hours, 24,144 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER #4 INSPAR RIB, STA. 120.30, CRACKED ON THE 2ND AND 3RD VERTICAL STIFFENERS.  / REPAIRED #4 RIB IAW SRM.
